# SDR HEEA0013475

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N22608
- Make and model: Bell 412
- Aircraft serial: 33075
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Indicator
- Part number: 124043
- Condition: Failed
- Location: Hyd Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYD SYS TEMP. NEEDLE STICKS.  PAINT RANGE MARKING.
